JOURNAL BROWSE
Search
Advanced SearchSearch Tips
OPTIMAL CONTROL OF THE VISCOUS WEAKLY DISPERSIVE BENJAMIN-BONA-MAHONY EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
OPTIMAL CONTROL OF THE VISCOUS WEAKLY DISPERSIVE BENJAMIN-BONA-MAHONY EQUATION
ZHANG, LEI; LIU, BIN;
  PDF(new window)
 Abstract
This paper is concerned with the optimal control problem for the viscous weakly dispersive Benjamin-Bona-Mahony (BBM) equation. We prove the existence and uniqueness of weak solution to the equation. The optimal control problem for the viscous weakly dispersive BBM equation is introduced, and then the existence of optimal control to the problem is proved.
 Keywords
viscous weakly dispersive;BBM equation;existence;optimal control;
 Language
English
 Cited by
 References
1.
J. Avrin and J. A. Goldstein, Global existence for the Benjamin-Bona-Mahony equation in arbitrary dimensions, Nonlinear Anal. 9 (1985), no. 8, 861-865. crossref(new window)

2.
T. B. Benjamin, J. L. Bona, and J. J. Mahony, Model equations for long waves in nonlinear dispersive systems, Philos. Trans. Roy. Soc. London Ser. A. 272 (1972), no. 1220, 47-78. crossref(new window)

3.
H. Chen, Periodic initial value problem for BBM equation, Comput. Math. Appl. 48 (2004), no. 9, 1305-1318. crossref(new window)

4.
D. J. Korteweg and G. de Vries, On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary waves, Philos. Magazine 39 (1895), 422-443. crossref(new window)

5.
J. Lenells and M. Wunsch, On the weakly dissipative Camassa-Holm, Degasperis-Procesi, and Novikov equations, J. Differential Equations 255 (2013), no. 3, 441-448. crossref(new window)

6.
J. L. Lions, Optimal Control of Systems Governed by Partial Differential Equations, Springer, Berlin, 1971.

7.
S. Micu, On the controllability of the linearized Benjamin-Bona-Mahony equation, SIAM J. Control Optim. 39 (2001), no. 6, 1677-1696. crossref(new window)

8.
J. Nickel, Elliptic solutions to a generalized BBM equation, Phys. Lett. A. 364 (2007), no. 3-4, 221-226. crossref(new window)

9.
L. Rosier and B. Zhang, Unique continuation property and control for the Benjamin-Bona-Mahony equation on a periodic domain, J. Differential Equations 254 (2013), no. 1, 141-178. crossref(new window)

10.
S. U. Ryu and A. Yagi, Optimal control of Keller-Segel equations, J. Math. Anal. Appl. 256 (2001), no. 1, 45-66. crossref(new window)

11.
C. Shen and A. Gao, Optimal control of the viscous weakly dispersive Degasperis-Procesi equation, Nonlinear Anal. 72 (2010), no. 2, 933-945. crossref(new window)

12.
N. Smaoui, Boundary and distributed control of the viscous Burgers equation, J. Comput. Appl. Math. 182 (2005), no. 1, 91-104. crossref(new window)

13.
B. Sun, Maximum principle for optimal distributed control of the viscous Dullin-Gottwald-Holm equation, Nonlinear Anal. 13 (2012), no. 1, 325-332. crossref(new window)

14.
R. Temam, Navier-Stokes Equations: Theory and Numerical Analysis, North-Holland Pub. Co, 1979.

15.
L. Tian and C. Shen, Optimal control of the viscous Degasperis-Procesi equation, J. Math. Phys. 48 (2007), no. 11, 113513, 16 pp.

16.
L. Tian, C. Shen, and D. Ding, Optimal control of the viscous Camassa-Holm equation, Nonlinear Anal. Real World Appl. 10 (2009), no. 1, 519-530. crossref(new window)

17.
R. Vedantham, Optimal control of the viscous Burgers equation using an equivalent index method, J. Global Optim. 18 (2000), no. 3, 255-263. crossref(new window)

18.
L. Zeng, Existence and stability of solitary wave solutions of equations of Benjamin-Bona-Mahony type, J. Differential Equations 188 (2003), no. 1, 1-32. crossref(new window)

19.
S. Zheng, Nonlinear Evolution Equations, CRC Press, 2004.